MathSciNet Relay Station
MathSciNet bibliographic data
MR1491448 (99j:11047) 11F46 (11F30 11G18 14G40)
Kudla, Stephen S. Central derivatives of Eisenstein series and height pairings. Ann. of Math. (2) 146 (1997), no. 3, 545–646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement